ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Orbital diamagnetism of a charged Brownian particle undergoing a birth-death process

Jayannavar, AM and Kumar, N (1981) Orbital diamagnetism of a charged Brownian particle undergoing a birth-death process. In: Journal Of Physics A-Mathematical And General, 14 (6). pp. 1399-1405.

[img] PDF
full_text_6.pdf - Published Version
Restricted to Registered users only

Download (427kB) | Request a copy
Official URL: http://www.iop.org/EJ/abstract/0305-4470/14/6/016

Abstract

Considers the magnetic response of a charged Brownian particle undergoing a stochastic birth-death process. The latter simulates the electron-hole pair production and recombination in semiconductors. The authors obtain non-zero, orbital diamagnetism which can be large without violating the Van Leeuwen theorem (1921).

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Institute of Physics.
Department/Centre: Division of Physical & Mathematical Sciences > Physics
Depositing User: Manjula Kadadallimath
Date Deposited: 04 Jan 2010 07:46
Last Modified: 19 Sep 2010 05:46
URI: http://eprints.iisc.ac.in/id/eprint/23688

Actions (login required)

View Item View Item